MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED 2.5MM HEXAGONAL SCREWDRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED 2.5MM HEXAGONAL SCREWDRIVER; SCREWDRIVERS
Model Number 314.29
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is j&j employee.A device history record (dhr) review was conducted: part: 314.290-us.Lot: 3685362.Manufacturing site: (b)(4).Release to warehouse date: 22.March 2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.A product investigation was conducted.Visual inspection: the cannulated 2.5 mm hexagonal screwdriver (p/n 314.29 lot 3685362) was received showing the distal driver tip stripped, worn, and slightly twisted in the direction of resistance from insertion.No other issues were identified with the device.The stripped/worn/twisted driver tip is a potential end of life indicator for the instrument from normal wear and consistent use over the part¿s lifetime.Conclusion: after a visual inspection, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, while picking up the set, the sales consultant noticed that a cannulated hexagonal screwdriver was noted to have a slightly twisted on the end making it difficult to seat into an unknown screw heads.There was no patient involvement.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity unknown).This report is for one (1) cannulated 2.5 mm hexagonal screwdriver.This is report 1 of 1 for complaint (b)(4).

Brand Name
CANNULATED 2.5MM HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8982645
Report Number2939274-2019-60420
Device Sequence Number3324420
Product Code HXX
UDI-Device Identifier10886982188762
UDI-Public(01)10886982188762
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.29
Device Catalogue Number314.29
Device Lot Number3685362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1